# SDR AALA990968

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SMALL DENT, FORWARD OF EXT POWER PANEL AND CRACK EXTENDING FROM RIVET.  CUTOUT DAMAGED AREA AND INSTALLED DOUBLER PER 53-30-3 FIG 5.  (M)
